# SDR T17A201901034061

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N453TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK581
- Aircraft time: 6,207 hours, 4,673 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HORIZONTAL STABILIZER LEADING EDGES FOUND TO BE CORRODED BEYOND SRM LIMITATIONS.
